# SDR MASA200500151

- Difficulty date: February 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 18,459 hours, 13,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON APPROACH FLAPS FAIL AT 8 DEGREES.  A/C DIVERTED TO LAX AND LANDED UNEVENTFULLY.  MAINTENANCE C/W PART A IN LAX AND REPOSITIONED TO PHX FOR PART B.
